# SDR COEA2015050404912

- Difficulty date: May 4, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,138 hours, 42,604 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: S571109315200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT WING CTR BOX REMOVABLE PANEL HAS FRETTING ON THE LOWER CONTACT SURFACE FOR ACCESS PANELS 521DT & ON THE ACCESS PANEL RETAINING RINGS.  REPAIR IAW SRAS DT S-252115 9263 DATED 5 22 15.
